首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
STATISTICAL PROPERTIES OF ELECTRIC FIELD IN A MEDIUM WITH SMALL RANDOM VARIATIONS IN PERMITTIVITY
被引:24
作者
:
BERAN, M
论文数:
0
引用数:
0
h-index:
0
BERAN, M
MOLYNEUX, J
论文数:
0
引用数:
0
h-index:
0
MOLYNEUX, J
机构
:
来源
:
NUOVO CIMENTO
|
1963年
/ 30卷
/ 06期
关键词
:
D O I
:
10.1007/BF02749819
中图分类号
:
O4 [物理学];
学科分类号
:
0702 ;
摘要
:
引用
收藏
页码:1406 / +
相关论文
共 4 条
[1]
Batchelor G.K., 1953, THEORY HOMOGENEOUS T
[2]
SOLID MIXTURE PERMITTIVITIES
[J].
BROWN, WF
论文数:
0
引用数:
0
h-index:
0
BROWN, WF
.
JOURNAL OF CHEMICAL PHYSICS,
1955,
23
(08)
:1514
-1517
[3]
A VARIATIONAL APPROACH TO THEORY OF EFFECTIVE MAGNETIC PERMEABILITY OF MULTIPHASE MATERIALS
[J].
HASHIN, Z
论文数:
0
引用数:
0
h-index:
0
HASHIN, Z
;
SHTRIKMAN, S
论文数:
0
引用数:
0
h-index:
0
SHTRIKMAN, S
.
JOURNAL OF APPLIED PHYSICS,
1962,
33
(10)
:3125
-&
[4]
DIFFUSION IN INHOMOGENEOUS MEDIA
[J].
PRAGER, S
论文数:
0
引用数:
0
h-index:
0
PRAGER, S
.
JOURNAL OF CHEMICAL PHYSICS,
1960,
33
(01)
:122
-127
←
1
→
共 4 条
[1]
Batchelor G.K., 1953, THEORY HOMOGENEOUS T
[2]
SOLID MIXTURE PERMITTIVITIES
[J].
BROWN, WF
论文数:
0
引用数:
0
h-index:
0
BROWN, WF
.
JOURNAL OF CHEMICAL PHYSICS,
1955,
23
(08)
:1514
-1517
[3]
A VARIATIONAL APPROACH TO THEORY OF EFFECTIVE MAGNETIC PERMEABILITY OF MULTIPHASE MATERIALS
[J].
HASHIN, Z
论文数:
0
引用数:
0
h-index:
0
HASHIN, Z
;
SHTRIKMAN, S
论文数:
0
引用数:
0
h-index:
0
SHTRIKMAN, S
.
JOURNAL OF APPLIED PHYSICS,
1962,
33
(10)
:3125
-&
[4]
DIFFUSION IN INHOMOGENEOUS MEDIA
[J].
PRAGER, S
论文数:
0
引用数:
0
h-index:
0
PRAGER, S
.
JOURNAL OF CHEMICAL PHYSICS,
1960,
33
(01)
:122
-127
←
1
→